CureZone   Log On   Join
Re: Have bad stomach pain with 1 drop of MMS
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
csb Views: 1,641
Published: 13 years ago
 
This is a reply to # 1,081,443

Re: Have bad stomach pain with 1 drop of MMS


My advise to you is to stop. Anything that causes that much pain is not good for you. Pain is one way your body lets you know that something is wrong. In this case, I'd say that for you, Miracle-Mineral-Supplement is the wrong thing to be trying.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.156 sec, (1)